Started Truvada & Sustiva
Feb 22, 2005
On last Thursday night I started the Truvada and Sustiva regiment. I had some issues adjusting to the feeling that I was high/drunk at night but that is slowly getting better. What I have noticed is that when I wake up in the morning I feel sick to my stomach but as soon as I eat something the feeling goes away. Is this a common occurrence and if so will this eventually go away? Also, when I get up for work today at 4:30 I still felt tipsy and this lasts for several hours into the morning where as over the weekend I was sleeping till 7/8 and did not really have this tipsy feeling. I have been taking the meds at 9:30 and not sure if I should try to move them up to 9 or even 8:30.what are your thoughts?
Response from Dr. Pierone
The morning tipsy feeling that many people get after starting Sustiva usually goes away with time (but not always). Taking the evening dose a little earlier may help the situation. I suspect that the morning nausea will resolve in time as your body gets used to the medication. If this continues more than a week or 2 longer and does not show signs of letting up then the regimen may need to be adjusted.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Do I Wait To Get Tested After Unprotected Anal Sex?
- Vaginal Sex Without Condom And HIV Transmission Risk
- Is Burning Penis A Sign Of AIDS?
- Is Burning Penis A Symptom Of HIV?
- Dry Cough After Sex With Stripper Condom Broke Worried I Have HIV
- Hpv After Sucking Penis Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.